# SDR AALA202209226700

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 67,328 hours, 25,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Part serial: FR3709
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 18,137 hours, 7,353 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM WARNING LIGHT ON FORWARD FLIGHT ATTENDANT PANEL DURING PRE FLIGHT. REMOVED AND REPLACED R2 DOOR DAMPER AND EMERGENCY OPERATIONAL CYLINDER PER AMM 52-22-14.
